# SDR ASMF200608006

- Difficulty date: August 10, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 46,601 hours, 27,434 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Coupling
- Part number: 447628
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, LT ENGINE DID NOT HAVE TURN IN N1, NEITHER PNEUMATIC SUPPLY AND THE STARTER VALVE LIGHT OPERATING CORRECT. DURING MAINTENANCE REVIEW, THE ENGINE STARTER COUPLE WAS FOUND DAMAGED. THE COUPLE WAS REPLACED IAW MM 80-00-00, TESTED CORRECT. DURING TRANSIT CHECK AT MEX, THE LT ENGINE STARTER AND SHUTOFF START VALVE WERE REPLACED IAW MM 80-10-01, TESTED CORRECT.
